MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 15G END; SCP

ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 15G END; SCP
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); No Code Available (3191)
Date of Event 10/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient (b)(6) underwent a total knee arthroplasty on (b)(6) 2018.1 cc volume accufill mixed with saline was injected into the base of the 5th metatarsal.No concomitant procedures were performed.Numeric pain scores were 4/10 pre-operatively; 6/10, 3/10, 3/10, 2/10 and 5/10 at 2 weeks, 6 weeks, 3 months, 6 months and 12 months respectively.On (b)(6) 2018, the patient underwent a peroneal tendon repair.The event was evaluated by the investigator as moderate in intensity, and possibly related to the device and procedure, with a resolution date of (b)(6) 2018.Additionally, the subject had a new fracture in left cuboid, onset date (b)(6) 2019.The investigator evaluated this event as moderate in intensity and possibly device and procedure related.The events were reported to the clinical project lead concurrently on (b)(6) 2019.Treatment is walking boot and is ongoing.The device cannot be returned for investigation since it remains implanted.As additional information about the event is reported, a supplemental report will be submitted with any additional findings.
 
Event or Problem Description
Clinical study subject (b)(6) experienced increased pain after scp.
 
Additional Manufacturer Narrative
Patient (b)(6) underwent a total knee arthroplasty on (b)(6) 2018.1 cc volume accufill mixed with saline was injected into the base of the 5th metatarsal.No concomitant procedures were performed.Pain scores represented anticipated progression.On (b)(6) 2018, the patient underwent a peroneal tendon repair.The event was evaluated by the investigator as moderate in intensity, and possibly related to the device and procedure, with a resolution date of (b)(6) 2018.Additionally, the subject had a new fracture in left cuboid, onset date (b)(6) 2019.The investigator evaluated this event as moderate in intensity and possibly device and procedure related.The events were reported to the clinical project lead concurrently on (b)(6) 2019.Treatment is walking boot and the patient is continued to be monitored in the study.The device cannot be returned for investigation since it remains implanted.A dhr review of the finished goods lot was reviewed and there were no anomalies related to the complaint condition.
 
Event or Problem Description
Clinical study subject (b)(6) experienced increased pain after scp.
 
Event or Problem Description
Clinical study subject 06-003 experienced increased pain after scp.
 
Additional Manufacturer Narrative
Patient had scp surgery of the 3rd metatarsal, 3rd cuneiform, and cuboid of the left foot on (b)(6) 2017.On (b)(6) 2017 the patient experienced a new fracture in the cuboid bone of the same foot.The patient has had a history of multiple surgeries of the foot before and after the scp treatment including tendon repair and is on steroid treatments due to a history of crohn¿s disease.In the clinical study adverse event form the surgeon noted that the event was not related to the scp procedure or device.There are a number concomitant factors present related to the adverse event and cause is unlikely related to the scp surgery.The exact cause of the adverse event and relation to the scp treatment is indeterminate.The product was not returned for the investigation, as it remains implanted in the patient.The dhr for the finished goods lot was reviewed, and no anomalies related to the complaint condition were noted.Per sop gbl04000 complaint handling, this complaint does not meet the definition of a complaint.The adverse event form states that the event was not due to the procedure or device.The record will be used to monitor the complaint category for trending.
 
Event or Problem Description
Clinical study subject (b)(6) experienced increased pain after scp.
 
Additional Manufacturer Narrative
The re-operative notes for the event were received from the clinical project lead.Once investigated, a supplemental report will be submitted.

Brand Name
CPLT F&A KIT 3CC 15G END
Common Device Name
SCP
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8625485
Report Number3008812173-2019-00031
Device Sequence Number11176299
Product Code OJH
UDI-Device Identifier00889024205352
UDI-Public00889024205352
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model NumberN/A
Device Catalogue Number514.315
Device Lot NumberKC04845
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age10 MO
Event Location Hospital
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer04/24/2019
04/24/2019
04/24/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date07/25/2019
04/03/2020
06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight75